Translator Disclaimer
2007 On the Hodge structure of degenerating hypersurfaces in toric varieties
Atsushi Ikeda
Tohoku Math. J. (2) 59(3): 341-363 (2007). DOI: 10.2748/tmj/1192117982

Abstract

We introduce an algebraic method for describing the Hodge filtration of degenerating hypersurfaces in projective toric varieties. For this purpose, we show several fundamental properties of logarithmic differential forms on proper equivariant morphisms of toric varieties.

Citation

Download Citation

Atsushi Ikeda. "On the Hodge structure of degenerating hypersurfaces in toric varieties." Tohoku Math. J. (2) 59 (3) 341 - 363, 2007. https://doi.org/10.2748/tmj/1192117982

Information

Published: 2007
First available in Project Euclid: 11 October 2007

zbMATH: 1133.14009
MathSciNet: MR2365345
Digital Object Identifier: 10.2748/tmj/1192117982

Subjects:
Primary: 14D06
Secondary: 14J70, 14M25

Rights: Copyright © 2007 Tohoku University

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.59 • No. 3 • 2007
Back to Top